American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 126 found      Go to page: 1 2 3 4 5

[91] M. Awami and A. B. Thaheem. A short proof of a decomposition theorem of a von Neumann algebra . Proc. Amer. Math. Soc. 92 (1984) 81-82. MR 749896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] S. K. Berberian. Relative $C\sp{\ast} $-sums . Proc. Amer. Math. Soc. 89 (1983) 117-118. MR 706522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Shlomo Rosenoer. Distance estimates for von Neumann algebras . Proc. Amer. Math. Soc. 86 (1982) 248-252. MR 667283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] Victor Kaftal. Relative weak convergence in semifinite von Neumann algebras . Proc. Amer. Math. Soc. 84 (1982) 89-94. MR 633284.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Shinzō Kawamura. Property ${\rm L}$ and asymptotic abelianness for von Neumann algebras of type ${\rm I}$ . Proc. Amer. Math. Soc. 84 (1982) 365-369. MR 640232.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Edward Sarian. Property $L$ and asymptotic abelianness for $W^*$-algebras . Proc. Amer. Math. Soc. 80 (1980) 125-129. MR 574521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] Kichi-Suke Saito. A note on invariant subspaces for finite maximal subdiagonal algebras . Proc. Amer. Math. Soc. 77 (1979) 348-352. MR 545594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] Richard H. Herman. Inner limit derivations . Proc. Amer. Math. Soc. 76 (1979) 113-116. MR 534399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] David Handelman. Stable range in $AW\sp{\ast} $ algebras . Proc. Amer. Math. Soc. 76 (1979) 241-249. MR 537081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Costel Peligrad. Invariant subspaces of von Neumann algebras. II . Proc. Amer. Math. Soc. 73 (1979) 346-350. MR 518517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] John W. Bunce and William L. Paschke. Quasi-expectations and amenable von Neumann algebras . Proc. Amer. Math. Soc. 71 (1978) 232-236. MR 0482252.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] C. Robert Miers. Lie triple derivations of von Neumann algebras . Proc. Amer. Math. Soc. 71 (1978) 57-61. MR 0487480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] Erling Størmer. Stone's theorem and spectral subspaces of automorphisms . Proc. Amer. Math. Soc. 70 (1978) 18-20. MR 0467342.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] Uffe Haagerup. An example of a weight with type III centralizer . Proc. Amer. Math. Soc. 62 (1977) 278-280. MR 0430801.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] R. Rousseau, Alfons van Daele and L. Vanheeswijck. On the commutation theorem for tensor products of von Neumann algebras . Proc. Amer. Math. Soc. 61 (1976) 179-180. MR 0428061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] G. A. Elliott and E. J. Woods. The equivalence of various definitions for a properly infinite von Neumann algebra to be approximately finite dimensional . Proc. Amer. Math. Soc. 60 (1976) 175-178. MR 0512370.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] C. Robert Miers. Lie $\sp*$-triple homomorphisms into von Neumann algebras . Proc. Amer. Math. Soc. 58 (1976) 169-172. MR 0410406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] J. Feldman and D. A. Lind. Hyperfiniteness and the Halmos-Rohlin theorem for nonsingular Abelian actions . Proc. Amer. Math. Soc. 55 (1976) 339-344. MR 0409764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] Kenneth E. Ekman. Unitaries and partial isometries in a real $W\sp*$-algebra . Proc. Amer. Math. Soc. 54 (1976) 138-140. MR 0454660.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] Edward G. Effros. Property $\Gamma$ and inner amenability . Proc. Amer. Math. Soc. 47 (1975) 483-486. MR 0355626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] T. W. Palmer. Arens multiplication and a characterization of $w\sp{\ast} $-algebras . Proc. Amer. Math. Soc. 44 (1974) 81-87. MR 0341122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] Richard I. Loebl. Injective von Neumann algebras . Proc. Amer. Math. Soc. 44 (1974) 46-48. MR 0341120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] Michael Gartenberg. Extensions of the index in factors of type ${\rm II}\sb{\infty }$ . Proc. Amer. Math. Soc. 43 (1974) 163-168. MR 0328614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] James C. Deel. Derivations of $AW\sp{\ast} $-algebras . Proc. Amer. Math. Soc. 42 (1974) 85-95. MR 0343050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] Aubrey Wulfsohn. von Neumann factors are perfect . Proc. Amer. Math. Soc. 41 (1973) 189-192. MR 0318912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] Paul Willig. Type II $W-\sp{\ast} $ algebras are not normal . Proc. Amer. Math. Soc. 40 (1973) 115-119. MR 0320769.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] Paul Willig. On hyperfinite $W-\sp{\ast} $ algebras . Proc. Amer. Math. Soc. 40 (1973) 120-122. MR 0328618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] Hong W. Kim. On compact operators in the weak closure of the range of a derivation . Proc. Amer. Math. Soc. 40 (1973) 482-486. MR 0318956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] Robert R. Kallman. A theorem on the restriction of type I representations of a group to certain of its subgroups . Proc. Amer. Math. Soc. 40 (1973) 291-296. MR 0316630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] Charles Radin. Automorphism of von Neumann algebras as point transformations . Proc. Amer. Math. Soc. 39 (1973) 343-346. MR 0313829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 126 found      Go to page: 1 2 3 4 5